# SDR REXA2017072500813

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 7,764 hours, 5,322 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN LOW PRESSURE CAUTION MESSAGE APPEARED DURING DECENT.  IAW QRH DIRECTION,  OXYGEN PRESSURE CONTINUED TO DECREASE, DURING ENTRY OF AIRCRAFT, NOTICED A LOUD HISSING COMING FROM FO'S OXYGEN MASK. NOTED MASK LEAKING SIGNIFICANTLY, REMOVED AND REPLACED THE MASK IAW AMM 35-11-12 AND SERVICED THE OXYGEN SYS TO 1850 PSI IAW AMM 12-16-35. NO FURTHER LEAKS NOTED AT THIS TIME. OPS CHECKED GOOD.
